Even-hole-free graphs part II: Recognition algorithm

Conforti, M, Cornuejols, G, Kapoor, A et al. (1 more author) (2002) Even-hole-free graphs part II: Recognition algorithm. Journal of Graph Theory, 40 (4). 238 - 266 . ISSN 0364-9024

Abstract

Metadata

Authors/Creators:
  • Conforti, M
  • Cornuejols, G
  • Kapoor, A
  • Vuskovic, K
Copyright, Publisher and Additional Information: © 2002 Wiley Blackwell. This is an author produced version of a paper published in Journal of Graph Theory. Uploaded in accordance with the publisher's self-archiving policy. The definitive version is available at www3.interscience.wiley.com
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Jun 2012 10:43
Last Modified: 01 Nov 2016 12:03
Published Version: http://dx.doi.org/10.1002/jgt.10045
Status: Published
Publisher: Wiley Blackwell
Identification Number: https://doi.org/10.1002/jgt.10045

Download

Filename: algo-even.pdf

Share / Export

Statistics